# SDR W8PA970076

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 7075T6
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD CARGO DOOR, INNER SKIN CRACKED AND/OR GOUGED AT LIGHTENING HOLE 17 INCH AFT OF FORWARD, EDGE 33 INCH ABOVE LOWER EDGE.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER.  (M)
